Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v36.i12.30
pages 30-35

Control of Oscillations of Duffing Oscillator with Dual-Frequency Excitation

Tatyana V. Zavrazhina
International Research and Training Center of Information Technologies and Systems of National Academy of Sciences of Ukraine and Ministry of Education and Science of Ukraine, Kiev, Ukraine
Natalya M. Zavrazhina
Kyiv National University of Construction and Architecture, Kyiv, Ukraine

ABSTRAKT

A technique of mathematical modeling of motion chaotization of an essentially nonlinear Duffing dissipative oscillator with dual-frequency excitation is suggested. The technique is based on joint application of the method of solution continuation by parameter, Floquet stability criteria, theory of branching, and the Everhart method of high-precision integration. A universal in Feigenbaum sense sequence of period doubling bifurcations is constructed.


Articles with similar content:

Observability in Variable-Structure Systems
Journal of Automation and Information Sciences, Vol.28, 1996, issue 5-6
Fedor A. Sopronyuk, Ye. N. Timofeyeva
Control of Resonant Electromagnetic Vibrational Drive Using a Digital Filtering Algorithm Based on Discrete Fourier Transform
Journal of Automation and Information Sciences, Vol.46, 2014, issue 7
Alexander A. Cherno
Optimization Procedure for Solution of the Generalized Silvester Matrix Equation
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Igor V. Yurchenko, Anatoliy V. Nikitin
Optimal Control of Process of Oscillations of Thin Rectangular Beam
Journal of Automation and Information Sciences, Vol.47, 2015, issue 6
Miroslav M. Kopets
SOLVING THE PROBLEM OF SPATIAL DEVELOPMENT OF PERTURBATIONS IN THE LINEAR THEORY OF HYDRODYNAMIC STABILITY BY PHASE FUNCTION MODULATION
TsAGI Science Journal, Vol.47, 2016, issue 6
Vladimir Aleksandrovich Kuzminsky